# SDR MALA050167

- Difficulty date: February 21, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N423XJ
- Make and model: Saab 340B
- Aircraft serial: 340B423
- Aircraft time: 17,731 hours, 19,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 7253711245
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WRAP AROUND, P/N 7253711-245, AT FS 294, FROM LBL 18.3 TO LBL 36, IS CORRODED AND WILL BE REPLACED.  FOUND DURING 4Y/2Y CHECK IN BNA.
